# SDR YENA2022111601127

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 84,713 hours, 31,627 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT #771,  DIRTY SOCK SMELL ON DESCENT 9000' UNTIL AT THE GATE.   C/W INFO NOTICE 2017 - T015 SEC B1 DECONTAMINATION LEVEL A ACCOMPLISHED IAW AMM 21-00-00-615-802.  ACFT IS OK FOR SERVICE.  OPEN
